Une variante de la méthode de majoration de Cauchy

Lars Gårding Lund, Suède

TBD mathscidoc:1701.331288

Acta Mathematica, 114, (1), 143-158, 1965.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 94 downloads ] [ 0 comments ]
@inproceedings{lars1965une,
  title={Une variante de la méthode de majoration de Cauchy},
  author={Lars Gårding},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203206641638997},
  booktitle={Acta Mathematica},
  volume={114},
  number={1},
  pages={143-158},
  year={1965},
}
Lars Gårding. Une variante de la méthode de majoration de Cauchy. 1965. Vol. 114. In Acta Mathematica. pp.143-158. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203206641638997.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved